A property of the Sorgenfrey line
Compositio Mathematica, Tome 23 (1971) no. 2, p. 185-188
@article{CM_1971__23_2_185_0,
     author = {Heath, Robert W. and Michael, Ernest A.},
     title = {A property of the Sorgenfrey line},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {2},
     year = {1971},
     pages = {185-188},
     zbl = {0219.54033},
     mrnumber = {287515},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_2_185_0}
}
Heath, Robert W.; Michael, Ernest A. A property of the Sorgenfrey line. Compositio Mathematica, Tome 23 (1971) no. 2, pp. 185-188. http://www.numdam.org/item/CM_1971__23_2_185_0/

G. Creede [1] Semi-stratifiable spaces, Topology Conference, Arizona State University, 1967, 318-324. | Zbl 0211.25702

D. Lutzer [2] Concerning generalized ordered spaces, to appear in Dissertiones Math. Rozprawy Mat. | MR 324668 | Zbl 0228.54026

M. Katĕtov [3] Complete normality of cartesian products, Fund. Math. 35 (1948), 271-274. | MR 27501 | Zbl 0031.28301

E. Michael [4] A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838. | MR 56905 | Zbl 0052.18701

E. Michael [5] Paracompactness and the Lindelöf property in finite and countable cartesian products, Comp. Math. 23 (1971), 199-214. | Numdam | MR 287502 | Zbl 0216.44304

A. Okuyama [6] Some generalizations of metric spaces, their metrization theorems and product spaces, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 9 (1968), 236-254. | MR 230283 | Zbl 0153.52404

R.H. Sorgenfrey [7] On the topological product of paracompact spaces, Bull. Amer. Math. Soc. 53 (1947), 631-632. | MR 20770 | Zbl 0031.28302